# SDR BSYA2011020

- Difficulty date: April 19, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N3590D
- Make and model: Piper PA-31-350
- Aircraft serial: 8052144
- Aircraft time: 17,573 hours
- System (JASC): 3400 · Navigation System
- Part: Master Switch
- Part number: MTL206N
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF OUT OF BKL AIRCRAFT LOST ALL AVIONICS, RETURNED TO BKL.  REMOVED AND REPLACED DEFECTIVE AVIONICS MASTER SWITCH, OPS CHECKED GOOD.
